# SDR AU980565

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5FG
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OUTER ROD END HOUSING FAILED ACROSS THE GREASE NIPPLE ORIFICE.
